# SDR AALA20001476

- Difficulty date: September 11, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46948
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHTS AT SEAT 1AB-22AB INOPERATIVE.  RESEATED CONNECTORS FOR CONTROL MODULES AMI-7 AND AMI-9.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
